It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


You're probably bleeding again because you just stopped taking the pill.

You CAN have PCOS without any signs of cysts on your ovaries.

You'll probably find the metformin to help with your symptoms and I was TOLD it will make your cycles more regular. Did your doctor test your testosterone levels? If they are high you COULD take yaz or yasmin. Both are known to lower testosterone levels. I'm on both metformon and yasmin (two months so far) and so far so good. I've even lost 15 pounds!

As for my periods -- I've NEVER had a regular cycle. My periods were usually non existent for months and when i was younger I went around 18 months without a period...then last fall I started bleeding every two weeks. I had a period right after I went on the metformin and it was pretty easy compared to what is usually is, except for some cramping on the first day or so. However, I started the yasmin right after that and went into a new pack without taking the inactive pills and now that I'm on week two of the second pack, I'm spotting quite a lot...so I'm not sure really what a period for me is going to be like on the yasmin, but we shall see.

I'm having my testosterone levels tested again next month to see if they've gone down, so we shall also see if the metformin/yasmin combo is working!





All times are GMT -7. The time now is 07:27 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!